# SDR CA091109004

- Difficulty date: November 3, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 35,432 hours
- Engine: Ge CF680C2A2
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 729722CSN0561
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON CHECKING APU OIL QUANTITY, MX FOUND THE APU COMPARTMENT OIL SOAKED.  HSG OF THE APU GENERATOR WAS FOUND CRACKED AND LEAKING. UNIT HAS BEEN REPLACED.
